Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Katiel

Spirolactone and potassium warnings

So I am taking 25mg a day of spirolactone. I take one in the morning and one at night. On my labs before taking this medication my potassium levels were at their bare minimum before being considered low. So, I want to think this med will not only help my acne but all my potassium levels. However, I eat extremely clean and eat sweet potatoes, high protein meats, broccoli, spinach, bananas, apples, etc everyday. I understand that all of ththe we are extremely high in potassium. So, I guess my question is, how much does this drug increase potassium levels? Is it something I should worry about? How fast would the high levels of potassium occur (months, weeks, days? Also, is 50mg/day enough to clear up acne? 
Thanks, Katherine.

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×